# SDR I5PA2024080588801

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,368 hours, 25,795 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Part serial: 3537
- Condition: Unserviceable
- Location: Lt Hf Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT NO.: MGE300. ESI - UNABLE TO TRANSMIT ON L HF. R/R LEFT HF ANTENNA COUPLER PER AMM 23-11-01. PERFORMED OPS CHECK. CHECKS NORMAL PER AMM 23-11-00.
